MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 2M QUICKCONNECT CABLE; LARYNGOSCOPE, RIGID
Model Number 0600-0843
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer declined the option to have their glidescope core 2m quickconnect (qc) cable returned to verathon for evaluation, therefore the cause could not be determined.Following the reported incident, a verathon representative was at the facility to assist the customer with troubleshooting their glidescope system.They were unable to recreate the issue and placed the system back into service.The customer reported it may have been caused by user error.Review of complaint history for the reported qc cable was not able to be performed as the lot number was not provided.Trending analysis for glidescope core qc cables does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during an emergency care procedure, using a glidescope core 2m quickconnect (qc) cable, the image on the connected glidescope core 15-inch monitor froze immediately after the doctor obtained a view of the patient's vocal cords.They reported attempting to intubate again and the screen continued freezing.No delay in the procedure, use of a backup device, or harm to the patient was reported.

Brand Name
GLIDESCOPE CORE 2M QUICKCONNECT CABLE
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA  V5C5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C5A 9
CA   V5C5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key24369047
Report Number9615393-2026-00018
Device Sequence Number9652391
Product Code CCW
UDI-Device Identifier00879123006578
UDI-Public00879123006578
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600-0843
Device Catalogue Number0800-0682
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown